# SDR SWAA2012072606219

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 45,039 hours, 26,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Part number: 63550101
- Part serial: 0105F
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOCK MECHANISM DAMAGED.  REMOVED AND REPLACED SLIDE PER M/M.
